# SDR ASAA2018091226100

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 44,172 hours, 13,132 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HF 2 INDICATING "FAIL". GROUNDED - YES. RECYCLED POWER. ACCOMPLISHED OP CHECK PER AMM TASK 23-11-00-710-801. NO FAULTS NOTED. NO HISTORY LAST 60 DAYS.
